# SDR MALA010541

- Difficulty date: June 23, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- System (JASC): 7710 · Power Indicating System
- Part: Bleed Band
- Condition: Defective
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Aircraft experienced a sudden ITT spike along with an N2 drop after Takeoff.  Flight returned to DTW.  Air turnback.  Maintenance replaced #1 Engine Bleed Band.  All Checks good. See 409 Card #134852 for details
